# SDR CALA2023020100299

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 90,839 hours, 35,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: NA
- Condition: None
- Location: Aft Emer Lt Batt
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY CAPACITY OPERATIONAL CHECK {A3NB-33-3-6013} - AFT EMERGENCY LIGHT BATTERY TESTED BAD R&RBAD BATTERY IAW AMM 33-51-00. OPS CHECK GOOD
